MAUDE Adverse Event Report: MEDTRONIC DOMINICANA DISPOSABLE NERVE STIMULATOR - VARI-STIM® III HAND-HELD; STIMULATOR, NERVE

MEDTRONIC DOMINICANA DISPOSABLE NERVE STIMULATOR - VARI-STIM® III HAND-HELD; STIMULATOR, NERVE
Model Number 8562010
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra op, the vari-stim did not give a signal when the doctor touched a nerve. the procedure was completed with backup product. there is no patient impact.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: device was returned together with pli20 device in a double plastic sleeve (non-original packaging).Upon return, traces of light brown residue were observed on the printed tube.It was also observed that the rubber band was also on the tube holding the electrode needle assembly.The probe tip had clear cover while electrode needle was exposed when returned.When returned, the manifold indicator was at 2.0ma setting.The manifold was turned easily between each setting (0.5ma, 1ma, 2ma).Electrically, setting 0.5ma shall be 0.5 ± 0.1ma and the actual reading was 0.5ma; setting 1.0ma shall be 1.0 ± 0.2ma and the actual reading was 1.2ma; setting 2.0ma shall be 2.0 ± 0.4ma and the actual reading was 1.8ma, all readings were in specification.Furthermore, the led at the proximal end of the device illuminated a red light at each of the 3 settings as intended.There were no issues observed during the analysis of the returned device.The complaint was not confirmed, no out of specification condition was observed.H6: additional information suggest that b17, c20 and d16 longer apply to this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DISPOSABLE NERVE STIMULATOR - VARI-STIM® III HAND-HELD
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23787723
Report Number9612501-2025-03322
Device Sequence Number10442861
Product Code ETN
UDI-Device Identifier00763000038311
UDI-Public(01)00763000038311(17)270119(10)0230483457
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K905035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8562010
Device Catalogue Number8562010
Device Lot Number0230483457
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale